# SDR SWIA2018121345375

- Difficulty date: November 28, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 39,568 hours, 25,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL30 POST ON FWD SIDE OF FS202 BULKHEAD HAS A CRACK INDICATION NOTED AT THE TOP IN THE AFT I-BEAM FLANGE INTERSECTION 0.200" LONG. (202-MOD) RO: 12/12/2018 REPAIRED CRACKED LBL 30 POST IAW SRM.
